Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed dryness, redness, white patches and swelling on penis head. Suggest effective cream

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Tue, 11 Dec 2012 in Penis Problems
Question: Hi, I am A sailor & hv joined a ship A month ago. Before i joined my wife was having a fungal infection & now from last 10 days I hv a infection on my pennis. Pennis seems to b dry, white patches, redness & swelling on the head of the pennis. As I am sailing i hv limited medicines like candid b cream & calosoft lotion. Pls guide on which of the cream is helpful.
doctor
Answered by Dr. G.Srinivasan 16 minutes later
Hi,

Welcome to XXXXXXX and thanks for your query.

In my opinion, it is wise to use both.
Candid works for fungus and calasoft for allergic rash.
If you can manage to get FUCIDIN/ NEOSPORIN/SOFRAMYCIN on board ( it is used to apply on cut wounds and so must be present in the emergency box), apply that as well.
Plan and use them once daily each with a gap of about 6 to 8 hours. Pls maintain hygiene by cleaning periodically.
If you want to skip one, skip calasoft, as it is the least important of the lot.

Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 7 days later
Sir, as advised am following to apply candid b & fucidin but not much difference can be seen. It's like sometimes it seems that the infection is getting better & then after few hrs its the same or worse.my ship is expected to reach kakinada port next week. Pl advice if any pills are to be taken to clear the infection internally.
doctor
Answered by Dr. G.Srinivasan 8 hours later
Hi
Welcome back.
This is a relevant question. I am surprised about the lack of effect of the local applications.
Kindly make sure you get examined by a surgeon/ urologist when in port.
Till then, amoxicillin or a combination of amoxycilin+cloxacillin in a dose of 500 mg three times daily after food should help.
Wishing you good health.
Regards
DR GS
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on Amoxicillin

doctor1 MD

I am 5 10 , 195 lbs, 24 years old male.... So sunday night I was getting a scratchy throat, but I was not worried, woke up next morning and had a sore throat, went to work it was manageable, asked fellow employees why my throat was only sore on one side. Monday night I started to get cold chills and a fever..Went to bed and woke up next morning with an even worse sore throat on my right side only. I was tired and had body aches, so I thought it was the flu or something, took some pain killers and went to work, Tuesday evening at work I was getting even more cold chills the night before , so I went home early and took a hot bath to warm me up, some tylenol and tried to sleep. Wednesday morning, same routine, right side of throat hurts even worse, where I can barely swallow liquids with out my throat hurting. So I took some thera-flu the prescribed dosage and continue to take it but still no results, but I happened to look in the mirror with a flashlight right next to my right tonsil it looks as if it got infected and there was white stuff stuck in there. I tried to remove it with a q-tip but was unsuccessful, not only did it hurt but it felt as if it was stuck in. Thursday I went to a doctor and she said I have some sort of pharyngitis, pre scribed me some amoxicillin and asked if I have post nasal drip, not that I know of.... But I have been following the directions and still now it is friday woke up pain in my throat on my right side only and I havent any real food since sunday... Am I not giving the amoxicillin enough time, if not if my throat continues to be in pain what s next?

doctor1 MD

My 20 year old daughter was recently on 1 week of Augmentin for flu like symptoms, with a fever ranging from 103-100+ for 5 days (fever broke and has stayed down since last Friday). She finished the antibiotics on Sunday and has since developed a rash that began on her hands and feet and has continued to spread to her arm and legs. It is not blister like nor is it on her torso or face. It does itch and over the counter cortisone cream isn t helping Could this be an allergic reaction? or due to the fever? Thanks in advance for your help! She had taken a Z pack before the augmentin

doctor1 MD

Im currently on Sprintic 28day birth control pill and a week ago i finished a whole course of antibiotics due to bacterial infection (Augmentin 500mg, Septra DS and two where injected in the hospital. Yesterday i started presenting very light almost unoticeable spotting, how can i stop this?

doctor1 MD

My 8 year old son has been complaining for several days that he smells scents that no one else does. Smells include a toothpaste smell, a soapy smell, a shampoo smell. He was sick with an ear infection last week and I'd taking amoxicillin ,claritin and sudafed. It is driving him crazy. What could cause this?

doctor1 MD

Can you take amoxicillin and Valtrex for shingles at the same time. I have a sinus infection and my shingles has returned. YYYY@YYYY

doctor1 MD

For the past week I had lot of itching near my butt, after few days the skin became very thick. Currently itching has reduced, but I can feel the lumps and its painful when I sit Have attached pic.

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?